# SDR DALA2024080507764

- Difficulty date: August 3, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N899AT
- Make and model: Boeing 717-200
- Aircraft serial: 55049
- Aircraft time: 43,850 hours, 30,420 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH AFT EMERGENCY DOORS "EMERGENCY EXIT IDENTIFIER" LIGHTS ARE INOPERATIVE. MAINTENANCE REPLACED THE EMERGENCY LIGHTS BATTERY PACK POWER SUPPLY B5-119 PER B717 AMM 33-51-03. OPERATIONAL TEST WAS GOOD. (LP #5908832)
